# SDR VNAA2016022100029

- Difficulty date: February 21, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 32,816 hours, 23,653 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73811814
- Part serial: 0804
- Condition: Defective
- Location: Fuel Qty
- Part time: 9,310 hours, 6,310 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TOTAL FUEL AND LT FUEL INDICATION DASHED DURING CLIMBOUT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT, R  & R THE FUEL QTY GAUGING COMPUTER AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
